# SDR SWAA2022010658868

- Difficulty date: January 6, 2022
- Submitted: January 6, 2022
- Operation: Air carrier
- Aircraft: N569WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 33656
- Aircraft time: 64,032 hours, 32,940 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OVER WING EXIT FO SIDE EXIT COVER MISSING. ; / [01] INSTALLED OVER WING EXIT F/O SIDE LIGHT LENS REF AMM 33-51-01
